Alert archive / Florida / Lake Wind Advisories in 2016
Lake Wind Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this lake wind advisory at Sep 2, 2016, 7:47 AM EDT for Okeechobee County, Osceola County, Florida. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2016, 7:47 AM EDT (11:47 UTC)
- Expired
- Sep 2, 2016, 4:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Okeechobee County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 56 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 11.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1297 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted.
033 WWUS72 KMLB 021147 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 747 AM EDT FRI SEP 2 2016 FLZ047-053-054-058-059-064-022000- /O.NEW.KMLB.LW.Y.0013.160902T1147Z-160902T2000Z/ SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- MARTIN- INCLUDING THE CITIES OF....MELBOURNE...PALM BAY...ROCKLEDGE... CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...VERO BEACH... BASINGER...FORT DRUM...OKEECHOBEE...PORT SAINT LUCIE... FORT PIERCE...HOBE SOUND...JENSEN BEACH...PORT SALERNO...STUART 747 AM EDT FRI SEP 2 2016 ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS...SOUTH WINDS 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH WILL OCCUR INTO THE AFTERNOON. * IMPACTS...CHOPPY WAVES CAN BE EXPECTED OVER LAKES AND LARGER BODIES OF WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ FLZ041-044>046-141-144-147-022000- /O.CON.KMLB.WI.Y.0005.000000T0000Z-160902T2000Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS... MOUNT DORA...LEESBURG...TAVARES...APOPKA...MAITLAND...ORLANDO... WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY... OVIEDO...SANFORD...WINTER SPRINGS...DAYTONA BEACH... NEW SMYRNA BEACH...ORMOND BEACH...CLERMONT...MASCOTTE... GROVELAND...COCOA...TITUSVILLE 747 AM EDT FRI SEP 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS 30 TO 35 MPH WILL OCCUR INTO THE AFTERNOON. * IMPACTS...LIGHT TO MODERATE WEIGHT ITEMS...SUCH AS LAWN FURNITURE AND EMPTY TRASH CANS WILL BE BLOWN AROUND. SMALL TREE LIMBS COULD BE SNAPPED AND KNOCKED DOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS AROUND 25 MPH ARE EXPECTED WITH HIGHER GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...BOATING ON INLAND LAKES AND INTRACOASTAL WATERS WILL BE VERY HAZARDOUS. && $$
1 follow-up statement
048 WWUS72 KMLB 022005 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 PM EDT FRI SEP 2 2016 FLZ041-044>046-141-144-147-022115- /O.EXP.KMLB.WI.Y.0005.000000T0000Z-160902T2000Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS... MOUNT DORA...LEESBURG...TAVARES...APOPKA...MAITLAND...ORLANDO... WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY... OVIEDO...SANFORD...WINTER SPRINGS...DAYTONA BEACH... NEW SMYRNA BEACH...ORMOND BEACH...CLERMONT...MASCOTTE... GROVELAND...COCOA...TITUSVILLE 405 PM EDT FRI SEP 2 2016 ...WIND ADVISORY HAS EXPIRED... WIND SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA...HOWEVER...BREEZY SOUTHWEST WILL CONTINUE THROUGH SUNSET. $$ FLZ047-053-054-058-059-064-022115- /O.EXP.KMLB.LW.Y.0013.000000T0000Z-160902T2000Z/ SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- MARTIN- INCLUDING THE CITIES OF....MELBOURNE...PALM BAY...ROCKLEDGE... CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...VERO BEACH... BASINGER...FORT DRUM...OKEECHOBEE...PORT SAINT LUCIE... FORT PIERCE...HOBE SOUND...JENSEN BEACH...PORT SALERNO...STUART 405 PM EDT FRI SEP 2 2016 ...LAKE WIND ADVISORY HAS EXPIRED... BREEZY SOUTHWEST WINDS WILL CONTINUE THROUGH SUNSET BEFORE DIMINISHING BY LATE EVENING. THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Sep 2, 4:10 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Sep 2, 4:10 AM EDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
410 AM EDT FRI SEP 2 2016
.DISCUSSION...
...High Rain Chances Orlando/Canaveral North Today With Gusty
Winds Too...
...Tropical Storm Warning in Effect for Coastal Waters of Volusia
County...
Today...
Hermine will be just north of the Georgia/Florida line at 12z and
accelerating to the northeast. A high moisture band will trail
back into the local area with the greatest amounts over the north
half, where the GFS still shows strong 925mb winds of 40-45 knots.
A band of convection will be ongoing with strong wind gusts possible
starting off the morning across north/central sections. Low-mid
level flow will veer to the southwest during the afternoon and be
nearly parallel to the convective band, so with some diurnal
instability enhancement, training echoes may set up a heavy rain
threat as convection back builds with time. However, the GFS does
not generate very much precip across east central Florida, and
the HRRR concentrates precip in the weakening convective band with
very little afternoon convection. The ECMWF keeps the higher
amounts near the west coast, which is often the case with this
kind of setup. Therefore, once the morning rainband diminishes,
east central Florida may be stabilized/clouded over during the
afternoon so excessive rainfall chances look low.
Will continue likely PoPs across the north. MOS PoPs in far
southeast sections are very low, around 10 percent as peripheral
subsidence associated with Hermine is already affecting that area.
Will still have a slight chance for showers/storms there.
Some sites were already gusting over 30 mph in the north early this
morning and with low level wind fields forecast quite strong into
afternoon, have expanded the wind advisory to include Orange,
Seminole, north Brevard and all of Lake county.
Tonight...
With the high moisture band lingering over central
Florida, will keep chance PoPs across the north and slight chance
in central sections, which is close to the GFS MOS values.
Sat-Sun...
Hermine will continue to pull away from FL toward the Mid-
Atlantic Seaboard by Sat morn to offshore of the DelMarVa
peninsula by Sun morn. A band of tropical moisture and weak sfc
trough will remain in its wake and stretch across the north half
of the FL peninsula while the Atlantic ridge axis endeavors to re-
emerge across south FL. These synoptic features will team to
promote local southwest winds Sat, except for southerly winds
along the Space and Treasure Coasts during the afternoon. A
distribution of rainfall chances will show a north to south
gradient 50-60 percent north of a XMR-TBW line and 30-40 percent
south with a chance for heavy rain. For Sun, developing
southeasterlies will overtake the flow pattern while the lingering
moisture ribbon modulates the rain chances similar to Sat. Max
Temps U80s/L90s with Min Temps in the M70s.
Mon-Thu...
GFS/ECMWF Models in general agreement to have Hermine loiter
offshore of the NJ coast much of the week. With the system well
away from FL, deep layer moisture will begin to gradually thin
along with an entrenching onshore low level wind flow. POPs near
climo to start the period dialing back to below climo by later in
the period. The onshore flow will tend to bring a bit of an inland
skew, but dependency resides with the extent of atmospheric
drying. Max Temps U80s/L90s and Min Temps M70s.
&&
.AVIATION...
Band of numerous SHRA and isolated TSRA will move across the
northern terminals through the morning. Widespread MVFR conditions
with occasional IFR will occur at most of the terminals from KISM-
KMCO-KTIX northward. Gusty winds to around 30 knots will also
occur outside convection and be locally higher in squalls. It
will be breezy south of there too but peak gusts should be closer
to 25 knots.
&&
.MARINE...
Today-Tonight...Strong south/southwest winds behind departing
Hermine will produce hazardous boating conditions, but winds will
slowly diminish during the afternoon and evening. Will maintain
the Tropical Storm Warning for the the far north and Small Craft
Advisory for the rest of the waters, but adjustments to the end
times may be necessary in later updates. The less then favorable
boating conditions will be accompanied by scattered to numerous
offshore moving squalls and isolated storms, especially from the
Cape northward.
Holiday Weekend...With Hermine pulling well away from the area,
boating conditions will be allowed to further improve over much of
the weekend with seas diminishing to 2-3 feet during Sat into Sun,
but up to 4 feet well offshore Mon. A weak sfc trough over north
FL Sat will give way to the emerging ridge axis Sun and Mon as
onshore flow sets up. Winds S-SW Sat becoming S-SE 10 knots or
less Sun and Mon.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 88 76 89 74 / 70 40 60 30
MCO 85 76 89 75 / 60 30 60 20
MLB 91 77 90 75 / 40 20 50 30
VRB 91 76 90 75 / 30 10 40 30
LEE 84 76 87 75 / 70 40 60 20
SFB 87 76 89 75 / 60 40 60 20
ORL 86 76 89 75 / 60 30 60 20
FPR 91 75 90 74 / 30 10 40 30
&&
.MLB Watches/Warnings/Advisories...
FL...Wind Advisory until 4 PM EDT this afternoon for Coastal Volusia
County-Inland Volusia County-Northern Brevard County-
Northern Lake County-Orange-Seminole-Southern Lake County.
AM...Tropical Storm Warning for Flagler Beach to Volusia-Brevard
County Line 0-20 nm-Flagler Beach to Volusia-Brevard County
Line 20-60 nm.
Small Craft Advisory for winds until 4 PM EDT this afternoon for
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
&&
Lascody/Sharp/Volkmer/CombsHazardous weather outlook, Sep 2, 5:00 AM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 500 AM EDT FRI SEP 2 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-022200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 500 AM EDT FRI SEP 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH TROPICAL STORM HERMINE WILL MOVE ACROSS AREAS FROM ABOUT KISSIMMEE AND CAPE CANAVERAL NORTHWARD THIS MORNING. BRIEF TORRENTIAL DOWNPOURS AND GUSTY WINDS TO 45 MPH WILL OCCUR WITH A FEW OF THE SQUALLS. THE BAND IS THEN FORECAST TO GRADUALLY WEAKEN ACROSS THE CENTRAL PENINSULA TOWARDS MIDDAY, AS HERMINE PULLS FARTHER AWAY. HIGH MOISTURE WILL REMAIN OVER THE AREA THROUGH AFTERNOON AND NORMALLY WE WOULD EXPECT ADDITIONAL STORMS TO FORM. BUT EXTENSIVE CLOUDINESS MAY LIMIT THESE CHANCES. .FLOOD IMPACT... HIGH MOISTURE OVER THE AREA BEHIND DEPARTING TROPICAL STORM HERMINE WILL BRING A SLIGHT CHANCE FOR HEAVY RAINFALL, ESPECIALLY NORTHWARD FROM ABOUT KISSIMMEE TO CAPE CANAVERAL. AMOUNTS UP TO 2 INCHES ARE POSSIBLE, WHICH WOULD CAUSE PONDING WATER PROBLEMS ON ROADWAYS AND OTHER POORLY DRAINED AREAS. .HIGH WIND IMPACT... SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS 30 TO 35 MPH WILL OCCUR NORTHWARD FROM ABOUT KISSIMMEE TO CAPE CANAVERAL. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS. .MARINE THUNDERSTORM GUST IMPACT... AN OUTER RAINBAND OF TROPICAL STORM HERMINE WILL AFFECT AREAS NORTH OF ABOUT KISSIMMEE TO CAPE CANAVERAL INTO EARLY AFTERNOON. GUSTS 40 TO 45 MPH ARE POSSIBLE IN SQUALLS. .WIND AND SEA IMPACT... SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY WILL PRODUCE HAZARDOUS BOATING CONDITIONS OVER THE WATERS. FREQUENT GUSTS OF 35 TO 40 KNOTS ARE EXPECTED NORTH OF CAPE CANAVERAL, WHERE A TROPICAL STORM WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A GREATER THAN NORMAL CHANCE FOR LIGHTNING STORMS WILL CONTINUE INTO THE WEEKEND, THEN COVERAGE WILL BE LOWER DURING THE EARLY TO MID PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY
In the hours before
Special weather statement, Sep 2, 4:39 AM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
439 AM EDT FRI SEP 2 2016
FLZ041-044-045-141-144-020930-
INLAND VOLUSIA COUNTY FL-NORTHERN LAKE COUNTY FL-
SOUTHERN LAKE COUNTY FL-ORANGE FL-COASTAL VOLUSIA COUNTY FL-
439 AM EDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE...LAKE AND
NORTHWESTERN VOLUSIA COUNTIES UNTIL 530 AM EDT...
AT 434 AM EDT...DOPPLER RADAR WAS TRACKING SHOWERS AND THUNDERSTORMS
MOVING NORTHEAST AT 50 MPH INTO LAKE COUNTY AND NORTHWEST VOLUSIA
COUNTY FROM THE WEST.
WIND GUSTS TO 40 TO 45 MPH WILL BE POSSIBLE WITH THE HEAVIER SHOWERS
AND ISOLATED LIGHTNING STORMS.
LOCATIONS IMPACTED INCLUDE...
GROVELAND...LEESBURG...EUSTIS...PAISLEY...DELAND AND PIERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING...AND MAY LEAD TO LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2896 8195 2896 8166 2928 8164 2932 8168
2940 8142 2926 8142 2927 8115 2887 8137
2883 8142 2879 8141 2835 8165 2835 8179
2836 8179 2835 8196
TIME...MOT...LOC 0834Z 237DEG 43KT 2871 8196
15Local storm report, Sep 2, 5:06 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
506 AM EDT FRI SEP 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM TSTM WND GST LEESBURG AIRPORT 28.82N 81.81W
09/01/2016 M44 MPH LAKE FL ASOS
LEESBURG AIRPORT ASOS MEASURED A WIND GUST OF 44 MPH/38
KTS FROM THE WSW.
&&
JCSpecial weather statement, Sep 2, 5:30 AM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
530 AM EDT FRI SEP 2 2016
FLZ041-044>046-053-141-144-021030-
INLAND VOLUSIA COUNTY FL-NORTHERN LAKE COUNTY FL-OSCEOLA FL-
SOUTHERN LAKE COUNTY FL-ORANGE FL-COASTAL VOLUSIA COUNTY FL-
SEMINOLE FL-
530 AM EDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...LAKE...SEMINOLE...
NORTHERN OSCEOLA AND VOLUSIA COUNTIES UNTIL 630 AM EDT...
AT 527 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FOUR CORNERS...MOVING NORTHEAST AT 55 MPH. ADDITIONAL HEAVIER
SHOWERS AND THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS TO 40 TO
50 MPH AS THEY TRACK NORTHEAST FROM LAKE AND NORTHWEST OSCEOLA
COUNTIES.
WIND GUSTS UP TO 45 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THE ORLANDO ATTRACTIONS AREA...ORLANDO...KISSIMMEE...
SANFORD...DELTONA... AND DAYTONA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING...AND MAY LEAD TO LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2892 8084 2879 8097 2817 8103 2794 8134
2805 8146 2805 8145 2801 8138 2808 8135
2814 8152 2835 8166 2835 8196 2854 8195
2893 8178 2896 8166 2932 8168 2940 8142
2926 8142 2927 8115 2941 8116 2943 8107
TIME...MOT...LOC 0927Z 230DEG 62KT 2839 8168
15Special weather statement, Sep 2, 6:32 AM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
632 AM EDT FRI SEP 2 2016
FLZ045-144-021115-
SOUTHERN LAKE COUNTY FL-ORANGE FL-
632 AM EDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ORANGE AND SOUTHERN LAKE
COUNTIES UNTIL 715 AM EDT...
AT 632 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF MASCOTTE...MOVING EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...APOPKA...OCOEE...WINTER GARDEN AND TAVARES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2874 8195 2879 8153 2878 8143 2872 8144
2871 8146 2864 8146 2864 8144 2836 8147
2835 8158 2835 8179 2836 8179 2836 8186
2835 8186 2835 8196
TIME...MOT...LOC 1032Z 250DEG 48KT 2847 8197
15Special weather statement, Sep 2, 7:44 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
744 AM EDT FRI SEP 2 2016
FLZ045-046-147-021230-
NORTHERN BREVARD COUNTY FL-ORANGE FL-SEMINOLE FL-
744 AM EDT FRI SEP 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE...
SOUTHEASTERN SEMINOLE AND NORTHERN BREVARD COUNTIES UNTIL 830 AM
EDT...
AT 742 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG LINE OF SHOWERS
AND EMBEDDED THUNDER ALONG A LINE EXTENDING FROM 6 MILES EAST OF
APOLLO BEACH TO NEAR HAULOVER CANAL TO CHRISTMAS TO NEAR ORLANDO
INTERNATIONAL AIRPORT. MOVEMENT WAS NORTHEAST AT 35 TO 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...TITUSVILLE...OVIEDO AND COCOA.
LAT...LON 2834 8058 2837 8120 2847 8142 2871 8103
2869 8102 2868 8102 2866 8101 2863 8101
2861 8099 2861 8097 2875 8097 2879 8090
2881 8085 2879 8084 2879 8079 2881 8080
2881 8069 2860 8054 2849 8050
TIME...MOT...LOC 1142Z 238DEG 33KT 2888 8070 2877 8077 2854 8105 2846
8126
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:09 PM EDT | Special Weather Statement | MLB | Lake | 66 min |
| Sep 1, 8:28 PM EDT | Tornado Warning | MLB | Lake | 32 min |
| Sep 1, 8:34 PM EDT | Tornado Warning | MLB | Lake, Orange | 26 min |
| Sep 1, 9:02 PM EDT | Tornado Warning | MLB | Orange, Seminole | 28 min |
| Sep 1, 9:05 PM EDT | Special Weather Statement | MLB | Orange | 55 min |
| Sep 2, 4:39 AM EDT | Special Weather Statement | MLB | Lake | 51 min |
| Sep 2, 5:30 AM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 60 min |
| Sep 2, 5:36 AM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 24 min |
| Sep 2, 6:32 AM EDT | Special Weather Statement | MLB | Lake | 43 min |
| Sep 2, 7:39 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Sep 2, 7:44 AM EDT | Special Weather Statement | MLB | Orange | 46 min |
| Sep 2, 9:33 AM EDT | Special Weather Statement | MLB | Brevard, Osceola | 57 min |
| Sep 2, 10:23 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Sep 2, 10:27 AM EDT | Special Weather Statement | MLB | Brevard, Indian River, Okeechobee, Saint Lucie | 63 min |
| Sep 2, 4:18 PM EDT | Special Weather Statement | MLB | Seminole | 42 min |
| Sep 2, 5:56 PM EDT | Special Weather Statement | MLB | Flagler | 34 min |
| Sep 2, 6:33 PM EDT | Special Weather Statement | MLB | Volusia | 27 min |
Nearby
Lake Wind Advisories in Florida, 2016Every lake wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.